# SDR ABXA20130612471

- Difficulty date: June 14, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001A7
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF BS 456 RT STRINGER 10 CRACKED. REMOVED DAMAGED SECTION OF STRINGER BS 434 TO 466 AND INSTALLED REPAIR SECTION IAW SRM 53-00-03.  ACFT WAS GROUNDED.
